MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM COCR MOD HD STD; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 36MM COCR MOD HD STD; PROSTHESIS, HIP
Catalog Number 11-363662
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: g7 vit e neutral lnr 36mm e, item: 30103605, lot: 66543442, tprlc 133 type1 bm so 12.0, item: 51-113120, lot: 7281563, g7 osseoti multihole 52mm e, item: 110010264, lot: 66160717.G2: foreign ¿ australia.H6: proposed component code: mechanical (g04) - head.The product was requested but was not returned by the hospital and will therefore not be sent to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a hip revision approximately 1 year post implantation due to instability.During the procedure, the liner and head were revised.It was confirmed that no further information could be provided.

Brand Name
36MM COCR MOD HD STD
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25595454
Report Number0001825034-2026-01873
Device Sequence Number5382149
Product Code JDI
UDI-Device Identifier00887868307959
UDI-Public(01)00887868307959(17)330216(10)65829959
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K032396
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number11-363662
Device Lot Number65829959
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexFemale
Patient Weight87 KG